# SDR USAA2013060300005

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 32,020 hours, 11,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS R2 DOOR DISARMES IN FLIGHT. CLEANED GIRT BAR ENGAGEMENT AND REMOVED DEBRIS AS REQUIRED REF TROUBLESHOOTING MANUAL 52-13-00-810-807-A.
